Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: AD's and sexual side-effects, again! ricardo

Posted by HIBA on February 23, 2003, at 23:57:30

In reply to AD's and sexual side-effects, again!, posted by ricardo on February 23, 2003, at 4:57:12


Don't ask me whether this trade is fair or unfair. But in order to keep a sense of well being one will have to lose something, and to keep going with an antidepressant, regardless of their age and class, surrender your normal sexuality. Does it seem fair enough ?
Depression will heal naturally and it is the initial stage that is most disturbing. Here is where you need an antidepressant, or something similar to that. Once you get the momentum back try to avoid chemical dependence or at least antidepressant dependence and try some other route to cope. So far it is the only way out. And remember!! You should be sensible to assess the benefit versus risk ratio
Good luck and take care
HIBA


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:HIBA thread:203012
URL: http://www.dr-bob.org/babble/20030219/msgs/203241.html